# SDR 08FDEA04954

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 48,830 hours, 21,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5327049020000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK NR 2 RT SEAT TRACK AT FR 46 HAS 2 ELONGATED SCALLOPS.  REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED SEAT TRACK SPLICE REPAIR   BETWEEN FR 45 AND FR 54 AT TRACK NR 2 RT IAW A310 SRM 53-10-16, FIG 202.
